Trigonometric Widths of the Nikol'skii-Besov Classes in the Lebesgue Space with Mixed Norm

Show simple item record

dc.contributor.author Akishev, G.
dc.date.accessioned 2017-01-09T09:23:24Z
dc.date.available 2017-01-09T09:23:24Z
dc.date.issued 2014-11
dc.identifier.citation Trigonometric Widths of the Nikol'skii-Besov Classes in the Lebesgue Space with Mixed Norm / G. A. Akishev. //Ukrainian mathematical journal. - NEW YORK: SPRINGER. - 2014. - Vol.66: No6. - p.807-817. - ISSN 0041-5995
dc.identifier.issn 0041-5995
dc.identifier.uri http://rep.ksu.kz/handle/data/600
dc.description.abstract We establish exact-order estimates for the trigonometric widths of the Nikol'skii-Besov classes of periodic functions of many variables in the Lebesgue space with mixed norm. ru_RU
dc.language.iso en ru_RU
dc.publisher SPRINGER ru_RU
dc.relation.ispartofseries Ukrainian mathematical journal;Vol.66: No6
dc.subject APPROXIMATION ru_RU
dc.subject SMOOTHNESS ru_RU
dc.title Trigonometric Widths of the Nikol'skii-Besov Classes in the Lebesgue Space with Mixed Norm ru_RU
dc.type Article ru_RU


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account